MathSciNet Relay Station
MathSciNet bibliographic data
MR2553053 05E30 (51E15)
Evdokimov, S. A.; Ponomarenko, I. N. Schemes of relations of a finite projective plane and their extensions. (Russian) Algebra i Analiz 21 (2009), no. 1, 90--132; translation in St. Petersburg Math. J. 21 (2010), no. 1, 65–93
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement